advertisement
Question
Posted by: ? | 2007/11/29

2ND PERIOD - ANOTHER Q

I posted a little while ago about having 2 periods - and you posted saying that I probably had the 2nd one because i stopped taking my pill.
I have been having pains and cramps in my pelvic area since the 2nd period started. It went away (it was very heavy) but has since been on and off with a brown discharge that lasts a day or so. Yesterday and today I am again having this brown discharge except I also have this gel-like clumpy brown discharge. It is not really like a mucous it is more solid than that, it is thick and elasticky if that makes sense. Sorry it sounds horrible I know. I have also been having these pains please is this normal. I still am not on my pill. Do you think this is also because of not taking the pill. thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I think that you had better see your doctor to assess what is going on.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement